# SDR HEEA060096

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: 214074104101
- Condition: Malfunctioned
- Location: Scas System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAS PITCH TRIPS IN-FLIGHT.
